# SDR ASOA20160805018

- Difficulty date: August 4, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 459
- Aircraft time: 33,428 hours, 27,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT MARKER SIGN INOPERATIVE.  R & R EMERGENCY LIGHT AC/DC INVERTER.  OPS CK GOOD, ACFT RELEASED AND RETURNED TO SERVICE.
